# SDR IPXA2023100402130

- Difficulty date: September 19, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 29,519 hours, 19,335 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231XTF
- Part serial: NSN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT- MAIN CARGO COMPARTMENT FLOOR PANEL 231XTF IS DAMAGED AT THE CORNER. DOT 68-95 INSTALLED MAIN CARO COMPARTMENT FLOOR PANEL 231XTF IAW AMM 53-01-024-023.
